MAUDE Adverse Event Report: DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0559-01
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint id# (b)(4).
 
Event or Problem Description
It was reported that during use, the intra-aortic balloon (iab) catheter was inserted into the attached sheath.Immediately after inserting the sheath, the balloon catheter became difficult to insert due to tortuosity of the blood vessel.Since there was no alternative another iab catheter was inserted, which made it possible to insert it.
 
Event or Problem Description
It was reported that during use, the intra-aortic balloon (iab) catheter was inserted into the attached sheath.Immediately after inserting the sheath, the balloon catheter became difficult to insert due to tortuosity of the blood vessel.Since there was no alternative another iab catheter was inserted, which made it possible to insert it.No harm.
 
Additional Manufacturer Narrative
Updated fields - b4, d4 expiry date, d9 device available for evaluation and date return to manufacturer, g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings, investigation conclusions), h11 corrected field: b5, d4 udi number, lot number, initially serial number should have kept empty the iab was returned with the membrane folded inside the t-handle.No blood was visible on the catheter.The sheath was not returned for evaluation.The extender tubing was also returned.The iab was removed from the t-handle without difficulty and no damage was observed on the iab catheter.A laboratory insertion test was performed.Since the sheath was not returned a 7.5fr laboratory sheath was used.The technician was able to successfully insert the balloon through the sheath.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed and no leaks were detected.A leak may impact the ability to maintain vacuum.The reported event cannot be confirmed by the evaluation.Per ifu the one-way valve must be aspirated to 30cc while leaving the one-way valve in place attached to the extracorporeal tubing leur to ensure vacuum is maintained throughout insertion.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The device meets all product specifications.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Additional Manufacturer Narrative
Updated fields: b4, e1 (event site address, event site city, event site telephone), g3, g6, h2, h11.

Brand Name
YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23572203
Report Number2248146-2025-0000740
Device Sequence Number10155312
Product Code DSP
UDI-Device Identifier10607567107585
UDI-Public(01)10607567107585(17)260807(10)3000327935(11)230807
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model Number0684-00-0559-01
Device Catalogue Number0684-00-0559-01
Device Lot Number3000327935
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer01/16/2026
01/26/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date01/19/2026
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
30CC ZEON IAB CATHETER.
Patient SexUnknown